Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 68, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Jul 7, 2015, 7:48 PM CDT for Laclede County, Missouri. It took effect at Jul 8, 2015, 9:28 AM CDT. It was in force for 67 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 7:48 PM CDT (00:48 UTC)
- In effect from
- Jul 8, 2015, 9:28 AM CDT
- Expired
- Jul 11, 2015, 4:00 AM CDT
- In force
- 67 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Laclede County, MO
The radar
The Springfield radar (KSGF), 101 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gasconade River near Hazelgreen (HZLM7). The gauge peaked at 26.35 ft at Jul 11, 2015, 4:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06928000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
406
WGUS43 KSGF 080048
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
748 PM CDT TUE JUL 7 2015
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
Gasconade River at Hazelgreen affecting Laclede County.
Gasconade River at Jerome affecting Phelps County.
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Missouri...
The Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
.This warning is based on future forecast precipitation amounts of
two to four inches from tonight through Wednesday near the river basins.
If conditions warrant...additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://www.crh.noaa.gov/ahps2/ index.php?wfo=sgf
&&
MOC169-081248-
/O.EXT.KSGF.FL.W.0066.000000T0000Z-150710T0148Z/
/BIGM7.2.ER.150708T0135Z.150708T1800Z.150709T1948Z.NO/
748 PM CDT TUE JUL 7 2015
...For the Big Piney below Fort Leonard Wood East Gate...
* At 7:00 PM Tuesday The stage was 7.0 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by this evening
and continue to rise to near 21.3 feet by tomorrow early afternoon.
The river will fall below flood stage by Thursday early afternoon.
* Impact...At 21.0 feet...The road between the Golf Course and
Campgrounds begins to flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Big Piney River
Fort Leonard Wo 8 7.0 Tue 07 PM 10.0 6.4 5.5
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC105-081248-
/O.NEW.KSGF.FL.W.0068.150708T1428Z-150711T0900Z/
/HZLM7.2.ER.150708T1428Z.150709T1200Z.150710T0900Z.NO/
748 PM CDT TUE JUL 7 2015
* From Wednesday morning...until further notice.
...For the Gasconade River at Hazelgreen...
* At 7:15 PM Tuesday The stage was 15.3 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late
morning and continue to rise to near 28.7 feet by Thursday morning.
The river will fall below flood stage by Friday morning.
* Impact...At 30.0 feet...Major flooding begins at the gage site.
Flood waters begins to affect the west bound lanes of Interstate 44
at mile marker 143.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Gasconade River Basin
Hazelgreen 21 15.3 Tue 07 PM 28.7 19.5 11.3
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-081248-
/O.NEW.KSGF.FL.W.0069.150708T1631Z-150713T0956Z/
/JRMM7.2.ER.150708T1631Z.150709T1200Z.150712T0956Z.UU/
748 PM CDT TUE JUL 7 2015
* From Wednesday morning...until further notice.
...For the Gasconade River at Jerome...
* At 6:45 PM Tuesday The stage was 7.7 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage by tomorrow late
morning and continue to rise to near 26.3 feet by Thursday morning.
The river will fall below flood stage by Sunday morning.
* Impact...At 27.0 feet...Flood waters reach the SL and SF Railroad
main line near Jerome.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Wed Thu Fri
Gasconade River Basin
Jerome 15 7.7 Tue 07 PM 26.3 22.2 23.8
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$2 follow-up statements
683
WGUS83 KSGF 080734
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
234 AM CDT WED JUL 8 2015
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Elk River near Tiff City affecting McDonald County
Spring River above Baxter Springs affecting Cherokee County
...The Flood Warning continues for the following rivers in
Missouri...
Big Piney below Fort Leonard Wood East Gate affecting Pulaski
County
Gasconade River at Hazelgreen affecting Laclede County
Gasconade River at Jerome affecting Phelps County
Little Osage River near Horton affecting Vernon County
Marmaton River near Nevada affecting Vernon County
Sac River near Caplinger Mills affecting Cedar County
.This warning is based on future forecast precipitation amounts of
two to four inches through Wednesday near the river basin.If conditions
warrant...additional rises or falls may occur based on future
precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC169-082234-
/O.CON.KSGF.FL.W.0066.000000T0000Z-150710T0148Z/
/BIGM7.2.ER.150708T0736Z.150708T1800Z.150709T1948Z.NO/
234 AM CDT WED JUL 8 2015
...For the The Big Piney below Fort Leonard Wood East Gate...
* At 2:00 AM Wednesday The stage was 6.6 feet.
* Flood stage is 8.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by after midnight this morning
and continue to rise to near 21.3 feet by this afternoon. The
river will fall below flood stage by tomorrow early afternoon.
* Impact...At 21.0 feet...The road between the Golf Course and
Campgrounds begins to flood.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Big Piney River
Fort Leonard Wo 8 6.6 Wed 02 AM 10.0 6.4 5.5
&&
LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211
$$
MOC119-082234-
/O.EXT.KSGF.FL.W.0067.150708T1608Z-150711T0440Z/
/TIFM7.2.ER.150708T1608Z.150709T0600Z.150710T0440Z.NO/
234 AM CDT WED JUL 8 2015
...For the Elk River near Tiff City...
* At 1:30 AM Wednesday The stage was 8.8 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 20.0 feet by around midnight. The river will fall
below flood stage by tomorrow late evening.
* Impact...At 20.0 feet...Moderate Flood Stage. Flood waters affect
the north and south side of the Highway 43 Bridge and the Cowskin
Public Fishing access area on the northeast side of the bridge. The
Waste Water Treatment Plant begins flood prevention measures.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Elk River Basin
Tiff City 15 8.8 Wed 01 AM 19.8 12.7 7.5
&&
LAT...LON 3664 9462 3661 9462 3656 9453 3658 9449
3663 9454
$$
MOC105-082234-
/O.CON.KSGF.FL.W.0068.150708T1428Z-150711T0900Z/
/HZLM7.2.ER.150708T1428Z.150709T1200Z.150710T0900Z.NO/
234 AM CDT WED JUL 8 2015
...For the The Gasconade River at Hazelgreen...
* At 2:15 AM Wednesday The stage was 16.9 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 28.7 feet by tomorrow morning. The river will fall
below flood stage by Friday morning.
* Impact...At 30.0 feet...Major flooding begins at the gage site.
Flood waters begins to affect the west bound lanes of Interstate 44
at mile marker 143.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Gasconade River Basin
Hazelgreen 21 16.9 Wed 02 AM 28.7 19.5 11.3
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$
MOC161-082234-
/O.CON.KSGF.FL.W.0069.150708T1631Z-150713T0956Z/
/JRMM7.2.ER.150708T1631Z.150709T1200Z.150712T0956Z.UU/
234 AM CDT WED JUL 8 2015
...For the The Gasconade River at Jerome...
* At 1:45 AM Wednesday The stage was 9.4 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by late this morning and continue
to rise to near 26.3 feet by tomorrow morning. The river will fall
below flood stage by Sunday morning.
* Impact...At 27.0 feet...Flood waters reach the SL and SF Railroad
main line near Jerome.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Gasconade River Basin
Jerome 15 9.4 Wed 02 AM 26.3 22.2 23.8
&&
LAT...LON 3800 9199 3800 9195 3790 9196 3792 9202
$$
MOC039-082234-
/O.CON.KSGF.FL.W.0071.150709T0320Z-150711T2048Z/
/CMZM7.2.ER.150709T0320Z.150709T1800Z.150710T2048Z.NO/
234 AM CDT WED JUL 8 2015
...For the The Sac River near Caplinger Mills...
* At 1:45 AM Wednesday The stage was 12.3 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise
to near 22.0 feet by tomorrow early afternoon. The river will fall
below flood stage by Friday afternoon.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Sac River Basin
Caplinger Mills 16 12.3 Wed 02 AM 19.7 18.0 13.0
&&
LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377
$$
MOC217-082234-
/O.CON.KSGF.FL.W.0072.150708T1710Z-150712T1800Z/
/HTNM7.1.ER.150708T1710Z.150709T0600Z.150711T1800Z.NO/
234 AM CDT WED JUL 8 2015
...For the The Little Osage River near Horton...
* At 1:45 AM Wednesday The stage was 36.1 feet.
* Flood stage is 41.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 42.0 feet by around midnight. The river will fall
below flood stage by Saturday early afternoon.
* Impact...At 41.0 feet...Minor flooding affects low lying areas near
the gage site and farmland along the river.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Little Osage River Basin
Horton 41 36.1 Wed 02 AM 41.9 41.9 41.9
&&
LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455
$$
MOC217-082234-
/O.CON.KSGF.FL.W.0073.150708T2258Z-150713T0200Z/
/NVDM7.1.ER.150708T2258Z.150709T1200Z.150712T0200Z.NO/
234 AM CDT WED JUL 8 2015
...For the The Marmaton River near Nevada...
* At 1:45 AM Wednesday The stage was 9.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 24.5 feet by tomorrow morning. The river
will fall below flood stage by Saturday before midnight.
* Impact...At 24.0 feet...The county road west of the gage, Minnie
Ball Road, is impassable.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Marmaton River Basin
Nevada 20 9.9 Wed 02 AM 24.5 23.7 22.9
&&
LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438
$$
KSC021-082234-
/O.EXT.KSGF.FL.W.0070.150709T1200Z-150711T0336Z/
/BXTK1.1.ER.150709T1200Z.150709T1800Z.150710T0336Z.UU/
234 AM CDT WED JUL 8 2015
...For the Spring River above Baxter Springs...
* At 1:30 AM Wednesday The stage was 6.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow morning and continue
to rise to near 14.6 feet by tomorrow early afternoon. The river
will fall below flood stage by tomorrow late evening.
* Impact...At 14.5 feet...The north end of Kiwanis Park floods.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Spring River Basin
Baxter Springs 14 6.6 Wed 01 AM 14.0 12.3 7.2
&&
LAT...LON 3715 9462 3699 9461 3700 9475 3714 9471
$$886
WGUS83 KSGF 081426
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 AM CDT WED JUL 8 2015
...The Flood Warning is cancelled for the following rivers in
Missouri...
Gasconade River at Hazelgreen affecting Laclede County
.Heavy rainfall yesterday has not caused river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://www.crh.noaa.gov/ahps2/
index.php?wfo=sgf
&&
MOC105-081456-
/O.CAN.KSGF.FL.W.0068.000000T0000Z-150711T0900Z/
/HZLM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
926 AM CDT WED JUL 8 2015
The Flood Warning has been cancelled for The Gasconade River at
Hazelgreen.* At 9:15 AM Wednesday The stage was 17.1 feet.
* Flood stage is 21.0 feet.
* Forecast...The river will crest below flood stage at 17.2 feet this
afternoon.
&&
FLOOD OBSERVED FORECAST 7 AM
LOCATION STAGE STAGE DAY TIME Thu Fri Sat
Gasconade River Basin
Hazelgreen 21 17.1 Wed 09 AM 16.7 12.7 8.8
&&
LAT...LON 3780 9249 3780 9241 3771 9241 3761 9235
3761 9246
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Jul 7, 7:43 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 7, 7:43 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
743 PM CDT Tue Jul 7 2015
...More Torrential Rain and Flooding Late Tonight and Wednesday...
.MESOSCALE DISCUSSION...
Issued at 730 PM CDT TUE JUL 7 2015
Intermittent light showers continued late this afternoon in the
wake of the torrential rainfall this morning. However this break
in the heavy rainfall will be temporary.
A shortwave trough over the Red River Valley will lift northeast
and track into southeastern Kansas and southwestern Missouri
Wednesday morning. Meanwhile the surface front or effective boundary
had sagged into northern Arkansas while the 925 MB front
stretched across the Missouri/Arkansas border.
The low level jet will strengthen tonight in response to the
approaching shortwave and interact with the 925 MB front.
Increasing moisture transport and convergence will set up across
southern Missouri and southeastern Kansas late tonight while upper
level diffluence increases.
The result will be an increase in the coverage and intensity of
showers and thunderstorms late tonight mainly after midnight into
Wednesday morning.
A rich theta-e axis, precipitable water values near 2.25 inches,
and a deep warm layer will lead to torrential rainfall rates.
Additional heavy rainfall will impact areas here flooding occurred
today. Heavy rainfall is also expected across the remainder of the
Missouri Ozarks and southeastern Kansas.
The exact track of the shortwave and evolution of convective
development are not yet determined and this will impact the
location of heaviest rainfall. In any event all of the Missouri
Ozarks and southeastern Kansas have the potential for torrential
rainfall and flooding.
Emergency managers, response agencies and all area interests should
closely monitor the latest weather information through the night
and be prepared for flash flooding.
As observed today, flooding may impact areas where flooding is
more rare.
&&
.SHORT TERM...(This Evening through Wednesday)
Issued at 346 PM CDT TUE JUL 7 2015
Surface front currently extends roughly along the I-44 corridor into
a surface low over southwest Missouri. An MCV was also located
along the Red River in southwestern Oklahoma.
Convection had begun to move southeastward into Arkansas late this
morning but now appears to be edging slowly northward again over
eastern Oklahoma and western Arkansas. The H8 winds to the south of
the frontal zone are still in the 20-30 kt range over this same area.
The surface front should continue to make its way southward to the
Missouri-Arkansas border by this evening before stalling out. As the MCV
approaches the region tonight and the low level jet sets up again
this evening...training storms and resultant heavy rain will
continue overnight. The heaviest rainfall amounts should occur in an
area from the Missouri-Arkansas border to the I-44 corridor and
occurring between 1AM-1PM.
The focus of the heavy rain will gradually shift northward following
the front on Wednesday as the upper wave moves across and a surface
low moves up the front. The axis of heavier rain will gradually
move north of the I-44 corridor over areas that have also seen
substantial rainfall.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 346 PM CDT TUE JUL 7 2015
The surface front will remain in the area through Friday but an
upper level ridge begins to build in and retrograde to the west.
While rain is still in the forecast...current QPF is indicating
less than three-quarters of an inch from Wednesday night into
Friday.
Once high pressure builds in...will have a dry spell for the
weekend with a return to more seasonal temperatures. There will be
a chance for more rain toward the end of the forecast period as we
get into a northwest flow situation on the eastern side of the
upper level ridge.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 730 PM CDT TUE JUL 7 2015
MVFR and IFR conditions are expected through the period as low
level cloudiness and rainfall will cause ceilings and visibility
issues across all terminals.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Wednesday evening FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH through Wednesday evening FOR KSZ073-097-101.
&&
MESOSCALE...Foster
SHORT TERM...Gaede
LONG TERM...Gaede
AVIATION...FryeHazardous weather outlook, Jul 7, 4:18 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 418 PM CDT TUE JUL 7 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 418 PM CDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... EXTREME FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... MODERATE TO HEAVY RAINFALL WILL ONCE AGAIN DEVELOP ACROSS SOUTHERN MISSOURI FROM THIS EVENING INTO THE OVERNIGHT HOURS. AS HEAVY SHOWERS TRAIN OVER THE SAME LOCATIONS...A SIGNIFICANT TO EXTREME FLASH FLOODING THREAT IS EXPECTED. HEAVIEST RAINFALL IS EXPECTED TO FALL IN AN AREA FROM THE MISSOURI-ARKANSAS BORDER TO THE INTERSTATE 44 CORRIDOR BETWEEN MIDNIGHT AND SUNRISE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MODERATE TO HEAVY RAINFALL WILL CONTINUE TO MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION ON WEDNESDAY. ADDITIONAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED FROM THIS EVENING THROUGH WEDNESDAY...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. FLOODING OF CREEKS...STREAMS...RIVERS...AND MANY LOW WATER CROSSINGS IS LIKELY. A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS THE ENTIRE OUTLOOK AREA UNTIL WEDNESDAY EVENING. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND 100 DEGREES FROM FRIDAY INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) GAEDE
In the hours before
Local storm report, Jul 7, 2:21 PM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM FLASH FLOOD 8 SSE POWELL 36.52N 94.13W
07/07/2015 MCDONALD MO DEPT OF HIGHWAYS
STATE ROUTE KK AT BIG SUGAR CREEK IS CLOSED DUE TO
FLOODING
&&
BURCHFIELDLocal storm report, Jul 7, 2:23 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM FLASH FLOOD 5 SSE BRADLEYVILLE 36.72N 92.87W
07/07/2015 TANEY MO DEPT OF HIGHWAYS
STATE HIGHWAY 125 SOUTH OF BRADLEYVILLE IS CLOSED DUE TO
FLOODING ALONG LOW WATER CROSSINGS AT BRUSHY CREEK
&&
BURCHFIELDLocal storm report, Jul 7, 2:26 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 5 NNE MANSFIELD 37.17N 92.55W
07/07/2015 WRIGHT MO DEPT OF HIGHWAYS
STATE HIGHWAY AB CLOSED DUE TO FLOODING
&&
BURCHFIELDLocal storm report, Jul 7, 2:56 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
256 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 8 ENE HARTVILLE 37.29N 92.38W
07/07/2015 WRIGHT MO DEPT OF HIGHWAYS
ROUTE E IS CLOSED DUE TO FLOODING AT THE GASCONADE RIVER
&&
BURCHFIELDLocal storm report, Jul 7, 4:57 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM FLOOD WAYNESVILLE 37.83N 92.20W
07/07/2015 PULASKI MO PUBLIC
SUPERIOR ROAD IS CLOSED DUE TO RIVER OUT OF BANKS
&&
BURCHFIELDLocal storm report, Jul 7, 7:03 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD 2 E ROCKBRIDGE 36.79N 92.37W
07/07/2015 OZARK MO DEPT OF HIGHWAYS
STATE HIGHWAY 95 CLOSED DUE TO FLOODING
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:48 PM CDT | River Flood Warning | SGF | Phelps | 6 days |
| Jul 7, 8:42 PM CDT | River Flood Warning | SGF | Cedar | 4 days |
| Jul 7, 8:42 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jul 7, 8:42 PM CDT | River Flood Warning | SGF | Vernon | 5 days |
| Jul 7, 9:22 PM CDT | Areal Flood Warning | SGF | Douglas, Ozark, Stone, Taney, Texas, Webster and 1 more | 8 hr |
| Jul 8, 4:39 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Dent, Douglas, Laclede, McDonald and 8 more | 3 days |
| Jul 8, 5:19 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Greene, Jasper, Lawrence, McDonald and 2 more | 3 days |
| Jul 8, 6:44 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Vernon | 52 hr |
| Jul 8, 9:36 AM CDT | River Flood Warning | SGF | Bates, Vernon | 5 days |
| Jul 8, 11:57 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Cedar, Dallas, Hickory, Laclede and 5 more | 47 hr |
| Jul 8, 4:45 PM CDT | Special Weather Statement | SGF | Howell | 45 min |
| Jul 8, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 33 min |
| Jul 8, 5:08 PM CDT | Tornado Warning | SGF | Howell | 20 min |
| Jul 8, 5:20 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 40 min |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.